# SDR RAIA00304120

- Difficulty date: April 24, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 5,816 hours, 5,282 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: D3899
- Condition: Loose
- Location: Mlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT MAIN GEAR WOULD NOT SHOW UP AND LOCKED AFTER RETRACTION. MAINTENANCE REMOVED AND REPLACED NR 2 MLG UPLOCK PROXIMITY SWITCH CONNECTOR. OPS CK OK.
